# SDR CALA2025040703584

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 44,383 hours, 4,265 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Initiator
- Part number: 4441158002
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATE LOG PAGE FOR SDR REPORTING. REF LOG PAGE 4381952. FOUND FOLLOWING INITIATOR ASSY EXPIRED. MFD 01/2015: 43ABC. MFD 02/2015: DR3 GLY, 2DF, 31 ABC, 34 ABC,42 ABC,45 ABC,50 ABC, 51 ABC AND 53 ABC. ABOVE MENTIONED INITIATOR ASSY REPLACED  PER EC/RA #3520-01777. TO CARRY OUT INSTALLATION TEST FOR AMM: B787-A-35-21-00- 01B-320A-A. INSTALLATION TEST FOR INITIATOR ASSY AS PER AMM 35-21-00-01B-320A-A C/OUT. TEST PASSED. PERFORMED BY V941780 IN SIAEC SIN HGR. NRC ELE0013/ 39584845 TOTAL OF 10 INITIATORS WERE REPLACED. LOCATION: 43 ABC, DR3 GLY, 2DF, 31 ABC, 34 ABC,42 ABC,45 ABC,50 ABC, 51 ABC & 53 ABC SDR SUBMITTED AS REQUIRED. OK TO CLEAR LOG PAGE.
